[1] R. P. Agarwal, D. O’Regan,
Boundary Value Problems on the Half Line in the Theory of Colloids, Math. Probl. Eng., 8(2002), 143-150.
[2] R. P. Agarwal, D. O’Regan, Infinite Interval Problems Modeling the Flow of a Gas Through a Semi-Infinite Porous Medium, Stud. Appl. Math., 108(2002), 245-257.
[3] R. P. Agarwal, D. O’Regan, Infinite interval problems modelling phenomena which arise in the theory of plasma and electrical potential theory, Stud. Appl. Math., 111(2003), 339-358.
[4] R. P. Agarwal, Singular Boundary Value Problems With Real World Applications, (2008) http://www.dmmm.uniroma1.it/ agostino.prastaro/AGARWAL-LECTURE.pdf Accessed 22 Feb 2015
[5] H. Alici, H. Taseli,The Laguerre pseudospectral method for the radial SchrAsdinger equation , Appl. Numer. Math., doi:10.1016/j.apnum.2014.09.001
[6] O. Bayrak, I. Boztosun, Analytical solutions of the HulthASn and the Morse potentials by using the Asymptotic Iteration Method, J. Mol. Structure: THEOCHEM, 802(2007), 17-21.
[7] J. V. Baxley, Existence and Uniqueness for Nonlinear Boundary Value Problems on Infinite Intervals, J. Math. Anal. Appl., 147(1990), 122-133.
[8] T. Benacchio, L. Bonaventura, Absorbing boundary conditions: a spectral collocation approach, Int. J. Numer. Meth. Fluids (2013), DOI: 10.1002/fld.3768
[9] C. Bernardy, Y. Maday, Spectral Methods, In Ciarlet, P, Lions, JL., (eds.) Handbook of Numerical Analysis, V.5 (Part 2), North-Holland, 1997.
[10] L. E. Bobisud, Existence of Positive Solutions to some Nonlinear Singular Boundary Value Problems on Finite and Infinite Intervals, J. Math. Anal. Appl., 173(1193), 69-83.
[11] J.P. Boyd, C. Rangan, P.H. Bucksbaum, Pseudospectral methods on a semi-infinite interval with application to the hydrogen atom a comparison of the mapped Fourier sine method with Laguerre series and rational Chebyshev expansions, J. Comput. Phys. 188(2003), 56-74.
[12] C. V. Coffman, Uniqueness of the ground state solution for ∆u − u + u 3 = 0 and a variational characterization of other solutions, Arch. Rational Mech. Anal., 46(1972), 12-95.
[13] M. Countryman, R. Kannan, Nonlinear Boundary Value Problems on Semi-Infinte Intervals, Comput. Math. Appl., 28(1994), 59-75.
[14] R. Fazio, A novel approach to the numerical solution of boundary value problems on infinite intervals, SIAM J. Numer. Anal., 33(1996), 1473-1483.
[15] C. I. Gheorghiu, Laguerre collocation solutions to boundary layer type problems, Numer. Algorithms 64(2013) 385-401.
[16] C. I. Gheorghiu, Pseudospectral solutions to some singular nonlinear BVPs. Applications in nonlinear mechanics, Numer. Algor., 68(2015), 1-14.
[17] C. I. Gheorghiu, Spectral Methods for Non-Standard Eigenvalue Problems. Fluid and Structural Mechanics and Beyond, Springer, Cham Heidelberg New York Dordrecht London, 2014.
[18] C. I. Gheorghiu, J. Rommes, Application of Jacobi-Davidson mathod to accurate analysis of singular hydrodynamic stability problems, Int. J. Numer. Meth. Fluids, 71(2013), 358-369.
[19] C. I. Gheorghiu, M. E. Hochstenbach, B. Plestenjak, J. Rommes, Spectral collocation solutions to multiparameter Mathieu’s system, Appl. Math. Comput., 218(2012), 11990-12000.
[20] R. Hammerling, O. Koch, C. Simon, E. B. Weinmuller, Numerical solution of singular eigenvalue problems for ODEs with a focus on problems posed on semi-infinite intervals, ASC Report No. 8/2010 Vienna University of Technology, Vienna, Austria
[21] J. Hoepffner, Implementation of boundary conditions, (2010) http://www.lmm.jussieu.fr/ hoepffner/research/realizing.pdf Accessed 2 Feb 2015
[22] R. Iacono, J. P. Boyd, The Kidder Equation: uxx + 2xux/ √ 1 − αu = 0., Stud. Appl. Math., 135(2014), 63-85.
[23] V. B. Mandelzweig, F. Tabakin, Quasilinearization approach to nonlinear problems in physics with applications to nonlinear ODEs, Comput. Phys. Commun., 141(2001), 268-281.
[24] K. McLeod, J. Serrin, Uniqueness of positive radial solutions of ∆u + f(u) = 0 in R n. Arch. Rational Mech. Anal., 99(1987), 115-145.
[25] K. McLeod, W. C. Troy, F. B. Weissler, Radial Solutions of ∆u+ f(u) = 0 with Prescribed Numbers of Zeros, J. Diff. Eq., 83(1987), 368-378.
[26] G. R. Ierley, O. G. Ruehr, Analytic and numerical solutions of a nonlinear boundary layer problem, Stud. Appl. Math., 75, (1986), 1-36
[27] G. R. Ierley, Boundary Layers in General Ocean Circulation, Annu. Rev. Fluid Mech., 22(1990), 111-142.
[28] B. Plestenjak, C. I. Gheorghiu, M. E. Hochstenbach, Spectral collocation for multiparameter eigenvalue problems arising from separable boundary value problems, J. Comput. Phys., 298(2015), 585-601.
[29] R. O’Regan, Solvability of Some Singular Boundary Value Problems on the Semi-Infinite Interval, Can. J. Math., 48(1996), 143-158.
[30] A. Roy, The generalized pseudospectral approach to the bound states of the HulthASn and the Yukawa potentials, PRAMANA–J. Phys., 65(2005), 1-15.
[31] J. Shen, T. Tang, L-L. Wang, Spectral Methods. Algorithms, Analysis and Applications, Springer-Verlag Berlin Heidelberg, 2011.
[32] W. C. Troy, Solutions of Nonlinear Boundary Layer Problems Arising in Physical Oceanography, Rocky Mt. J. Math., 21(1991), 813-820.
[33] W. C. Troy, The existence and uniqueness of bound-state solutions of a semi-linear equation, Proc. R. Soc. A., 461(2005), 2941-2963.
[34] J. A. C. Weideman, S. C. Reddy, A MATLAB Differentiation Matrix Suite, ACM Trans. on Math. Software, 26(2000), 465-519.